# SDR IPXA10561092

- Difficulty date: July 4, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 23,989 hours, 15,698 cycles
- Engine: Pwa PW2040
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4,  L/W AILERON LOWER SURFACE HAS PREVIOUS BLENDED AREA, KNIFE EDGE AT T/E , JUST OTBD OF STATIC DISCHARGER BASE, 72" TO 74" INBD OF OTBD T/E CORNER, DAMAGE EXTENDS 5.5" FWD OF T/E.  REPAIRED LT AILERON IAW SRM51-70-04-0G.
